MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL K-FILE M-ACCESS 31MM 008; FILE, PULP CANAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL K-FILE M-ACCESS 31MM 008; FILE, PULP CANAL, ENDODONTIC
Catalog Number A12MA03100812
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a k-file m-access 31mm 008 file broke during use causing the patient to have a toothache.After taking an x-ray, it was found that about 2mm of file tip was left in the canal, resulting in periapical infection.The dentist used ultrasonic to retrieve broken part.
 
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.
 
Additional Manufacturer Narrative
The batch number is known, certificate of conformity is available.We found during dhr review the qh #77514, issued during twisting / sharpening operation because the blank files were too short in length.Production was finally accepted according f804.112.No incidence on the final production.For information, this is the first complaint received involving this batch number for this issue.
 
Additional Manufacturer Narrative
Additional information received: we received the following information: i called the reporter on september 3, 2025, september 9, 2025, and september 12, 2025, but no one answered.The reporter just called me back and confirmed upon inquiry that the case did not actually occur.Please void it.We will investigate anyway as the complaint has indeed been created.This is a follow up report for this additional information that has been received.Correcting this mdr to non- reportable.This follow up report is to correct this event to a non-reportable.This is being changed due to additional information that has been received.Please disregard the initial report.

Brand Name
K-FILE M-ACCESS 31MM 008
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22966038
Report Number8031010-2025-00151
Device Sequence Number9062559
Product Code EKS
UDI-Device IdentifierJ003A12MA031008121
UDI-PublicJ003A12MA031008121
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberA12MA03100812
Device Lot Number1899334
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date08/20/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date09/05/2025
09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/29/2025
Usage of Device A
Patient Sequence Number1
Patient SexUnknown